MathSciNet Relay Station
MathSciNet bibliographic data
MR2880032 60B20
Pizzo, Alessandro; Renfrew, David; Soshnikov, Alexander Fluctuations of matrix entries of regular functions of Wigner matrices. J. Stat. Phys. 146 (2012), no. 3, 550–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement